It is currently Wed Aug 16, 2017 5:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Jul 07, 2014 2:05 pm 
Offline
Power Poster
Power Poster

Joined: Tue Jun 10, 2014 1:24 am
Posts: 61
Hi everyone,

Ok so for anyone who hasn't seen my other threads, I'm on day 32 off Suboxone. I am also off all my withdrawal meds at this point, having stopped my Clonadine 8 days ago and have been weaned off the Lyrica for going on 3 days now (during the wean I had diarrhea on the alternate days where I didn't take it but that's already gone - phew!). Stopped the Valium over 3 weeks ago.

Those of you who kept up with me know I had a pretty smooth acute phase withdrawal, despite jumping off 6 mgs. I believe it was the right cocktail of wd drugs for me.

I'm feeling light lingering PAWS wd symptoms that may or may not be due to being off the wd meds. Either way, I'm addressing them one at a time or just riding them out as need be.

But here is one I've had the past few days that's driving me absolutely insane. Terrible post-nasal drip, the kind that makes you feel like you are choking on your own swollen throat all morning and which you cannot clear. Don't know why it's rearing its ugly head now but either way I am curious if there is anything I can - or should - do about it. I'm thinking some kind of antihistamine, but the trick is that it can't cause drowsiness (I'm at work) and I DO NOT want anything with pseudephedrine (or that would otherwise make me anxious/restless). I'm pretty sure I don't have to explain why lol

Anyone have any ideas of anything OTC or wholistic that might help? I DO NOT want to use anything more than just short term because I feel that would be heading in the wrong direction after I've worked so hard to get off the Sub, then all the wd meds.


Top
 Profile  
 
PostPosted: Mon Jul 07, 2014 2:12 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Jun 02, 2014 1:47 pm
Posts: 747
It might be allergies? We can develop them at any age. I still sneeze in 2s a bunch of times a day when I never used to. Claritin is non drowsy and you can find generic versions at cvs that arent so expensive.


Top
 Profile  
 
PostPosted: Mon Jul 07, 2014 2:32 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Jun 02, 2014 1:47 pm
Posts: 747
Oh yeah, forgot to add breathe right strips at night. Awesome if you get stuffy!


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Jul 08, 2014 12:27 am 
Offline
Power Poster
Power Poster

Joined: Tue Jun 10, 2014 1:24 am
Posts: 61
You know trainer, I'm starting to wonder if maybe I'm sick. Because this is like extreme. I tried to sing my son his lullabies tonight and couldn't get out more than a couple croaks prior to doubling over in this hacking cough. There is a /ton/ of crap in my lungs. I dunno... Maybe time will tell. And if I really am sick - seriously???? NOW??? Lol


Top
 Profile  
 
PostPosted: Tue Jul 08, 2014 11:11 pm 
Offline
Power Poster
Power Poster

Joined: Tue Jun 10, 2014 1:24 am
Posts: 61
Dude. I am about to drink freaking Drano to clear this shit out of my lungs. I have tried Claritin (36 hours no effect so far), Afrin-based nasal spray, cough drops, various teas including peppermint... Nothing is helping and meanwhile I feel like I'm choking on my own throat, and drowning in my own mucus. I don't think I'm sick because the mucus is thin and runny (rather than yellow and/or thick). I guess it must be associated with stopping the Lyrica. Considering that it acts on your nervous system, it must have had an effect of drying up the runny nose I should have had from the sub withdrawal?

I don't know - I'm just so frustrated. This is driving me crazy, and it's so hard to work like this. I hope the Claritin kicks in. I guess I'll try some Mucinex tomorrow assuming I still have the problem.

:-((((


Top
 Profile  
 
PostPosted: Wed Jul 09, 2014 12:34 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jun 14, 2014 10:10 am
Posts: 75
It's strage reading this! Maybe its a coincidence, but i have the exact symptoms you've described! Could this be from suboxone?? I'm thinking maybe i developed allergies IDK


Top
 Profile  
 
PostPosted: Wed Jul 09, 2014 1:25 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon May 12, 2014 4:42 pm
Posts: 534
Location: currently residing in cyberspace
I remember having some lung issues too at some point of sub withdrawal. Waking up with thin mucous cough you've both described^. I didn't have horrible nasal symptoms or other leaky symptoms tho, as I had phenergan, which with clonodine, seemed to make me otherwise as dry as a desert. Mouth was bone dry except for the thin mucous I'd cough up, after awakening. I ran straight for the gatorade and drank a quart, and was still dry mouthed after a few moments, but less thirsty. Finally I got some gum with main ingredient xylitol, after reading that it stimulated saliva glands and was good for teeth. All the 'leaking' (nose, eyes, lungs, diarrhea, etc.) is rebound from the 'drying' effect of opiates. Dry mouth is bad for teeth, I think the overall drying effect of opiates is partially why some long term junkies have dental probs. While high many don't really notice how dry/dehydrated they actually are. But it sure was noticeable for me, with certain, effective, WD symptom meds!


Top
 Profile  
 
PostPosted: Wed Jul 09, 2014 1:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon May 12, 2014 4:42 pm
Posts: 534
Location: currently residing in cyberspace
Nobody knows...

https://www.youtube.com/watch?v=vD0gWJD1E-E


Top
 Profile  
 
PostPosted: Thu Jul 10, 2014 2:39 pm 
Offline
Power Poster
Power Poster

Joined: Tue Jun 10, 2014 1:24 am
Posts: 61
Still in misery feeling like I'm choking on my own throat. Called my pharmacist today who suggested I try Allegra since the Claritin hasn't started working.

I think you guys are right about how it's probably happening due to me being off all these "drying" meds. I first noticed an increase in runny nose after stopping the Clonadine, it got worse as I weaned my Lyrica, and 48 hours after my last Lyrica dose is when the sh*t really hit the fan. I checked Lyrica side effects which says dry mouth and constipation, just like you mention, Boop.

During my run this morning (yes! Of course I'm still running despite my brain feeling like it's a leaking faucet) I kinda had a revelation and accepted I might just have to deal with it for awhile until it subsides. I have decided to hold off on weaning my nightly Unisom until this resolves. Since Unisom is basically Benadryl, I just know stopping that now will only make it worse!

Thanks everyone for listening to my misery. Funny - I know that I seem more miserable now than during my acute withdrawal phase but I think it's primarily the need to vent my frustration with this persistent, annoying, day 32-35 symptom that's plaguing me while I'm trying to go about my daily business.

So I'll try the Allegra today. If this doesn't work... I dunno, maybe I'll get desperate and take a Sudafed. I just really hope its stimulant side effects don't make me more miserable.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group